# SDR DALA2019062903991

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 61,939 hours, 24,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5693865) DURING INSPECTION FOUND AISLE PATH LIGHTING AT 24 DEF INOPERATIVE. REMOVED AND CLEANED DEBRIS FROM CONNECTOR IN SEAT IAW SWPM 20-10. OPS CHECK GOOD.
